Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013, Article ID 519173, 7 pages
http://dx.doi.org/10.1155/2013/519173
Research Article

Equivalent Characterizations of Some Graph Problems by Covering-Based Rough Sets

1School of Computer Science and Engineering, University of Electronic Science and Technology of China, Chengdu 611731, China
2Lab of Granular Computing, Minnan Normal University, Zhangzhou, Fujian 363000, China

Received 4 January 2013; Accepted 30 April 2013

Academic Editor: Hector Pomares

Copyright © 2013 Shiping Wang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Shiping Wang, Qingxin Zhu, William Zhu, and Fan Min, “Equivalent Characterizations of Some Graph Problems by Covering-Based Rough Sets,” Journal of Applied Mathematics, vol. 2013, Article ID 519173, 7 pages, 2013. https://doi.org/10.1155/2013/519173.